Nonlocal Cauchy problem for time varying delay integrodifferential equations of Sobolev type in Banach spaces

Authors

  • K. Balachandran
  • R. Ravikumar

DOI:

https://doi.org/10.5556/j.tkjm.37.2006.164

Abstract

In this paper we prove the existence of mild and strong solutions of nonlinear time varying delay integrodifferential equations of Sobolev type with nonlocal conditions in Banach spaces. The results are obtained by using the theory of compact semigroups and Schaefer's fixed point theorem.

Author Biography

K. Balachandran

Department of Mathematics, Bharathiar University, Coimbatore-641 046, India.

Downloads

Published

2006-09-30

How to Cite

Balachandran, K., & Ravikumar, R. (2006). Nonlocal Cauchy problem for time varying delay integrodifferential equations of Sobolev type in Banach spaces. Tamkang Journal of Mathematics, 37(3), 193-205. https://doi.org/10.5556/j.tkjm.37.2006.164

Issue

Section

Papers